On a model of the nonlinear torsional vibration with variable generalized masses

Authors

  • Nguyen Van Khang
  • Tran Dinh Son

DOI:

https://doi.org/10.15625/0866-7136/10229

Abstract

In this paper the establishment of the parametric vibration differential equations for a model of the nonlinear torsional vibration with variable generalized masses considered.

 

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-06-1992

How to Cite

Khang, N. V., & Son, T. D. (1992). On a model of the nonlinear torsional vibration with variable generalized masses. Vietnam Journal of Mechanics, 14(2), 17–22. https://doi.org/10.15625/0866-7136/10229

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 5 > >>